# SDR KCSA201709271063

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 57,755 hours, 10,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 MAIN DECK DOOR FWD SURROUND SKIN STRUCTURE BETWEEN STR 22 AND 21 HAS POSSIBLE CRACK.
